Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 91, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Inclusion theorems for congruence subgroups
M. Newman and I. Reiner.
Trans. Amer. Math. Soc. 91 (1959), 369-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106953
Semigroups with identity on a manifold
Paul S. Mostert and Allen L. Shields.
Trans. Amer. Math. Soc. 91 (1959), 380-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105463
Formes différentielles méromorphes localement exactes. Compléments
Pierre Dolbeault.
Trans. Amer. Math. Soc. 91 (1959), 390-398
Abstract, references and article information
Full-text PDF Free Access    
The finite convolution transform
Jerome Blackman and Harry Pollard.
Trans. Amer. Math. Soc. 91 (1959), 399-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107135
Solution about a singular point of a linear differential equation involving a large parameter
Robert McKelvey.
Trans. Amer. Math. Soc. 91 (1959), 410-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113017
On integration of quasi-linear parabolic equations by explicit difference methods
J. Wolfgang Smith.
Trans. Amer. Math. Soc. 91 (1959), 425-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141235
The law of the iterated logarithm for lacunary trigonometric series.
Mary Weiss.
Trans. Amer. Math. Soc. 91 (1959), 444-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108681
On Hardy-Littlewood series
Mary Weiss.
Trans. Amer. Math. Soc. 91 (1959), 470-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108682
Crossed-inverse and related loops
R. Artzy.
Trans. Amer. Math. Soc. 91 (1959), 480-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106958
Finite reflection groups
Robert Steinberg.
Trans. Amer. Math. Soc. 91 (1959), 493-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106428
The cohomology groups of a fibre space with fibre a space of type $\mathcal{K}(𝜋, n)$. II
W. H. Cockcroft.
Trans. Amer. Math. Soc. 91 (1959), 505-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105686
Mosaics of compact metric spaces
Walter F. Davison.
Trans. Amer. Math. Soc. 91 (1959), 525-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107853